# SDR ORJA98262

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3210 · Main Landing Gear
- Part: Guard
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, LEVEL 2 CORROSION, ON NLG TIRE SPLASH GUARD ASSY AND ATTACHING HARDWARE WERE CORRODED.  REMOVED AND REPLACED HARDWARE IAW DOUGLAS MD-80, MM CHAPTER 32, SECTION 32-20-01.  REMOVED SURFACE CORROSION IW DC-9 SRM 51-10 3/.017 MAX MATERIAL LOSS WITHIN LIMITS IAW DC-9, SRM 53-01, FIG 1.  TREATED AND PRIMED IAW DC-9 SRM 53-10-03.  (M)
